# SDR SIMA20131018001

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 23,915 hours, 20,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525481001
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION,  FOUND CARGO DOOR UPPER SILL CORRODED.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  FABRICATED AND INSTALLED INTERNAL DOUBLER IAW EO EM-53MR-2220R1.  AIRCRAFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION, MATERIAL USED 7475-T761, .080.
